zbMATH — the first resource for mathematics

Boundary problems for systems of partial differential operators of mixed order. (English) Zbl 0368.35030

35J40 Boundary value problems for higher-order elliptic equations
35S10 Initial value problems for PDEs with pseudodifferential operators
35J99 Elliptic equations and elliptic systems
Full Text: DOI
[1] Agmon, S; Douglis, A; Nirenberg, L, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, II, Comm. pure appl. math., 17, 35-92, (1964) · Zbl 0123.28706
[2] de Monvel, L.Boutet, Boundary problems for pseudo-differential operators, Acta math., 126, 11-51, (1971) · Zbl 0206.39401
[3] Calderón, A.P, Boundary value problems for elliptic equations, (), 1-4
[4] Geymonat, G; Grubb, G, Spectral theory for boundary value problems for elliptic systems of mixed order, Bull. amer. math. soc., 80, 1255-1259, (1974) · Zbl 0301.35071
[5] Grubb, G, Weakly semibounded boundary problems and sesquilinear forms, Ann. inst. Fourier, 23, 145-194, (1973) · Zbl 0261.35011
[6] Grubb, G, Properties of normal boundary problems for elliptic even-order systems, Ann. scuola norm. sup. Pisa, 1, 1-61, (1974), (Ser. IV) · Zbl 0309.35034
[7] Gårding, L; Kotake, T; Leray, J, Uniformisation et développement asymptotique de la solution du problème de Cauchy linéaire à données holomorphes, Bull. soc. math. France, 92, 263-361, (1964) · Zbl 0147.08101
[8] Hörmander, L, Linear partial differential operators, (1963), Springer-Verlag Berlin · Zbl 0171.06802
[9] Hörmander, L, Pseudo-differential operators and non-elliptic boundary problems, Ann. of math., 83, 129-209, (1966) · Zbl 0132.07402
[10] Hörmander, L, Pseudo-differential operators and hypoelliptic equations, (), 138-183 · Zbl 0212.46601
[11] Lions, J.L; Magenes, E, ()
[12] Seeley, R.T, Singular integrals and boundary value problems, Amer. J. math., 88, 781-809, (1966) · Zbl 0178.17601
[13] Seeley, R.T, Topics in pseudo-differential operators, (), 169-305
[14] Wagschal, C, Diverses formulations du problème de Cauchy pour un système d’équations aux dérivées partielles, J. math. pures appl., 53, 51-70, (1974) · Zbl 0265.35017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.